Discreteness of subgroups of SL(2,C) containing elliptic elements

Authors

  • Pekka Tukia
  • Xiantao Wang

DOI:

https://doi.org/10.7146/math.scand.a-14386

Abstract

The following result is the main result of the paper. Let GSL(2,C) be non-elementary. If G contains an elliptic element of order at least 3, then G is discrete if and only if each non-elementary subgroup generated by two elliptic elements of G is discrete.

Downloads

Published

2002-12-01

How to Cite

Tukia, P., & Wang, X. (2002). Discreteness of subgroups of SL(2,C) containing elliptic elements. MATHEMATICA SCANDINAVICA, 91(2), 214–220. https://doi.org/10.7146/math.scand.a-14386

Issue

Section

Articles